zbMATH — the first resource for mathematics

Binary shuffle bases for quasi-symmetric functions. (English) Zbl 1335.05183
Summary: We construct bases of quasi-symmetric functions whose product rule is given by the shuffle of binary words, as for multiple zeta values in their integral representations, and then extend the construction to the algebra of free quasi-symmetric functions colored by positive integers. As a consequence, we show that the fractions introduced in L. Guo and B. Xie [Ramanujan J. 25, No. 3, 307–317 (2011; Zbl 1222.11108)] provide a realization of this algebra by rational moulds extending that of free quasi-symmetric functions given in F. Chapoton et al. [Int. Math. Res. Not. 2008, Article ID rnn018, 22 p. (2008; Zbl 1146.18301)].

05E05 Symmetric functions and generalizations
16T30 Connections of Hopf algebras with combinatorics
11M32 Multiple Dirichlet series and zeta functions and multizeta values
11M41 Other Dirichlet series and zeta functions
18D50 Operads (MSC2010)
Full Text: DOI arXiv
[1] Bergeron, N., Reutenauer, C., Rosas, M., Zabrocki, M.: Invariants and coinvariants of the symmetric group in noncommuting variables, preprint arXiv:math.CO/0502082 · Zbl 1180.16025
[2] Borwein, JM; Bradley, DM; Broadhurst, DJ; Lisonĕk, P, Special values of multiple polylogarithms, Trans. Am. Math. Soc., 353, 907-941, (2001) · Zbl 1002.11093
[3] Chapoton, F., Hivert, F., Novelli, J.-C., Thibon, J.-Y.: An operational calculus for the Mould operad. Int. Math. Res. Not. IMRN 2008, no. 9, Art. ID rnn018 (2008) · Zbl 1146.18301
[4] Duchamp, G; Hivert, F; Thibon, J-Y, Noncommutative symmetric functions VI: free quasi-symmetric functions and related algebras, Int. J. Algebra Comput., 12, 671-717, (2002) · Zbl 1027.05107
[5] Ecalle, J; Costin, O (ed.); Fauvet, F (ed.); Menous, F (ed.); Sauzin, D (ed.), The flexion structure and dimorphy: flexion units, singulators, generators, and the enumeration of multizeta irreducibles, No. 2, (2011), Pisa · Zbl 1253.11083
[6] Gelfand, IM; Krob, D; Lascoux, A; Leclerc, B; Retakh, VS; Thibon, J-Y, Noncommutative symmetric functions, Adv. Math., 112, 218-348, (1995) · Zbl 0831.05063
[7] Gessel, I, Multipartite \(P\)-partitions and inner product of skew Schur functions, Contemp. Math., 34, 289-301, (1984) · Zbl 0562.05007
[8] Guo, L; Keigher, B, Baxter algebras and shuffle product, Adv. Math., 151, 101-127, (2000) · Zbl 0964.16027
[9] Guo, L; Xie, B, The shuffle relation of fractions from multiple zeta values, Ramanujan J., 25, 307-317, (2011) · Zbl 1222.11108
[10] Hivert, F, Hecke algebras, difference operators, and quasi-symmetric functions, Adv. Math., 155, 181-238, (2000) · Zbl 0990.05129
[11] Hivert, F; Novelli, J-C; Thibon, J-Y, Commutative combinatorial Hopf algebras, J. Algebraic Combin., 28, 65-95, (2008) · Zbl 1181.16031
[12] Hoffman, ME, Quasi-shuffle products, J. Algebraic Comb., 11, 49-68, (2000) · Zbl 0959.16021
[13] Malvenuto, C; Reutenauer, C, Duality between quasi-symmetric functions and the Solomon descent algebra, J. Algebra, 177, 967-982, (1995) · Zbl 0838.05100
[14] Novelli, J-C; Thibon, J-Y, Free quasi-symmetric functions and descent algebras for wreath products, and noncommutative multi-symmetric functions, Discret. Math., 310, 3584-3606, (2010) · Zbl 1231.05278
[15] Racinet, G.: Séries génératrices non-commutatives de polyzêtas et associateurs de Drinfeld. Doctoral Thesis, Université de Picardie Jules Verne, 2000. Available at http://tel.archives-ouvertes.fr/tel-00110891 · Zbl 1222.11108
[16] Radford, DE, A natural ring basis for the shuffle algebra and an application to group schemes, J. Algebra, 58, 432-454, (1979) · Zbl 0409.16011
[17] Schimming, R; Rida, SZ, Noncommutative Bell polynomials, Int. J. Algebra Comput., 6, 635-644, (1996) · Zbl 0899.33006
[18] Thibon, J-Y; Ung, B-C-V, Quantum quasi-symmetric functions and Hecke algebras, J. Phys. A: Math. Gen., 29, 7337-7348, (1996) · Zbl 0962.05060
[19] Zagier, D.: Values of Zeta Functions and Their Applications. First European Congress of Mathematics, Vol. II (Paris, 1992), Prog. Math., vol. 120, pp. 497-512. Birkhäuser, Basel (1994) · Zbl 0822.11001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.